RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Chrisman, Micah W

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 3

Number of views:
This page:52
Abstract pages:126
Full texts:42
References:16
Associate professor
Doctor of physico-mathematical sciences
Birth date: 29.07.1977
E-mail:

http://www.mathnet.ru/eng/person39653
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. M. W. Chrisman, “On the combinatorics of smoothing”, CMFD, 51 (2013),  87–109  mathnet; Journal of Mathematical Sciences, 214:5 (2016), 609–631

Presentations in Math-Net.Ru
1. Knots in Virtually Fibered 3-Manifolds
M. Chrisman
Knots and Representation Theory
April 8, 2014 18:30
2. Virtual Knots and Fibered Knots
M. Chrisman
Knots and Representation Theory
April 30, 2013 16:30
3. Some Thoughts On Polyak's Conjecture
Micah Whitney Chrisman
Knots and Representation Theory
February 28, 2012 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021